MathSciNet Relay Station
MathSciNet bibliographic data
MR2747752 90C29 (90C32 90C46)
Long, X. J. Optimality conditions and duality for nondifferentiable multiobjective fractional programming problems with $(C,\alpha,\rho,d)$-convexity. J. Optim. Theory Appl. 148 (2011), no. 1, 197–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement